arrow
Volume 14, Number 3
Previous Issue Next Issue

L. P. Sun

J. Comp. Math., 14 (1996), pp. 195-202.

Preview Full PDF 1828 19836 Abstract

H. J. Tian & J. X. Kuang

J. Comp. Math., 14 (1996), pp. 203-212.

Preview Full PDF 2197 20775 Abstract

P. W. Zhang

J. Comp. Math., 14 (1996), pp. 213-222.

Preview Full PDF 1846 20528 Abstract

Raymond H. Chan & F. R. Lin

J. Comp. Math., 14 (1996), pp. 223-236.

Preview Full PDF 1829 20151 Abstract

F. L. Chen & J. Kozak

J. Comp. Math., 14 (1996), pp. 237-248.

Preview Full PDF 1819 19879 Abstract

P. Q. Pan

J. Comp. Math., 14 (1996), pp. 249-255.

Preview Full PDF 1841 20260 Abstract

S. L. Yang

J. Comp. Math., 14 (1996), pp. 256-262.

Preview Full PDF 1832 20306 Abstract

W. D. Wu & Y. Z. Huang

J. Comp. Math., 14 (1996), pp. 263-272.

Preview Full PDF 1880 20144 Abstract

P. A. Farrell, P. W. Hemker & G. I. Shishkin

J. Comp. Math., 14 (1996), pp. 273-290.

Preview Full PDF 1854 20497 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard